Open Access

Von Neumann dimensions of symmetric and antisymmetric tensor products


Full Text

Coming Soon.





Article Information

TitleVon Neumann dimensions of symmetric and antisymmetric tensor products
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 123-132
MathSciNet MR1999774
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Alexei Daletskii and Yuriĭ Samoĭlenko, Von Neumann dimensions of symmetric and antisymmetric tensor products, Methods Funct. Anal. Topology 9 (2003), no. 2, 123-132.


BibTex

@article {MFAT229,
    AUTHOR = {Daletskii, Alexei and Samoĭlenko, Yuriĭ},
     TITLE = {Von Neumann dimensions of symmetric and antisymmetric tensor products},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {123-132},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=229},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues